U.S. doctors online nowAsk doctors free
San Jose, CA
A 19-year-old female asked:

I have had the contraceptive implant for over a year now. and i have very irregular periods. recently i have been bleeding for 2 and a half weeks now. with heavy bleeding and blood clots. the colouring is mainly black and sometimes light brown :( ?

1 doctor answer1 doctor weighed in
Dr. Daniela Torres
Specializes in Medicina General
See below : I’m sorry to hear that, hormonal imbalances can be caused by any hormonal contraceptives, you should go to you obgyn and talk about this so they can properly diagnose and treat. You’ll be fine don’t worry

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jul 31, 2019

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.